Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What is the reason for thyroid profile increases ?

actually here dr checked thyroid profile levels r normal but tsh harmone slightly increases as per normal level for that reason dr gave me eltroxin tablet for 3months
Asked On : Mon, 17 Jan 2011
Answers:  3 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello.. as u have been recently diagnosed with thyroid homeopathic medicines will be of great help to you.. u will b healed easily..
consult a homeopath..
Answered: Wed, 23 Feb 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
Since your TSH was outside normal limits, this will be considered as HYPOTHYROIDISM. Even if there are no symptoms (SUBCLINICAL HYPOTHYROIDISM). So pill has to be taken, along with dietary and lifestyle modifications.
Exercise , t imely meals to keep the metabolism up. Taking a balaned diet to avoid weight gain.
Answered: Tue, 18 Jan 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Thank you for choosing healthcare magic.

The thyroid hormone is fuel for the body, it regulated many function of the body and it is produced by thyroid gland situated in the neck. When it is not released in sufficient quantity tsh goes high and it means you are having deficiency of this hormone in your body. so you need to take supplements and that is the tablet given to you. This is known as hypothyroidism and per se it is a condition which can be very well be controlled with regular medication and without any major issues so do not worry.

Answered: Tue, 18 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor